MathSciNet Relay Station
MathSciNet bibliographic data
MR1410161 06A07 (05E25 52B05)
Hetyei, G. On the $cd$-variation polynomials of André and Simsun permutations. Discrete Comput. Geom. 16 (1996), no. 3, 259–275.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement